Hallucinations caused by medication

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

researchfirecrackerfilms
New Member


Date Joined Dec 2009
Total Posts : 3
   Posted 12/11/2009 12:01 PM (GMT -7)   
Hi Sara, Please see Forum Rule #6. No posts regarding research studies, surveys or clinical trials without obtaining prior approval from the forum administrator before posting to the forums.

If you have further questions, please email the forum administrator at admin@healingwell.com

Thanks,
Serafena

Post Edited By Moderator (serafena) : 12/11/2009 12:31:31 PM (GMT-7)

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, November 20, 2017 9:54 AM (GMT -7)
There are a total of 2,895,766 posts in 317,828 threads.
View Active Threads


Who's Online
This forum has 157439 registered members. Please welcome our newest member, Emm234.
430 Guest(s), 21 Registered Member(s) are currently online.  Details
Wings of Eagles, Lou lou, BigMak, PeppermintTea, Gretchen1, SomeonesMom, Kat1000, Tick41, mpost, Missouri, MarkInNova, lucyiou, Sherrine, Lynnwood, Herophilus, Fairwind, Shelly1978, Dave T, dorri, tune, Tall Allen


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.